# SDR ASAA2012090992851

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 21,219 hours, 6,371 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7020
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 29,924 hours, 13,053 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK, RECALL RESULTED IN AN AIR COND ON F/O`S 6 PACK AND RT PACK LIGHT.  ACFT GROUNDED. REPLACED RT TEMPERATURE CONTROL VALVE.  INSTALLATION TEST PASSES, NO LEAKS NOTED.  REF AMM 21-51-10/401.
